# SDR 07FDEA02436

- Difficulty date: July 5, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10
- Aircraft serial: 46705
- Aircraft time: 53,074 hours, 25,597 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Inu
- Part number: 46300161300413
- Part serial: 0341
- Condition: Failed
- Location: Zone 100
- Part time: 14,697 hours, 5,931 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

NR 1 INU FAILED AFTER PUSH BACK.  REPLACED NR 1 INU GRD, OPS CK NORMAL MM 34-43-04-2, OFF MFG 463001-6130-0413, POS 1 SRL 0341, TAG 0357A9, ON MFG 463001-6130-0413, SRL 2223, TAG 572A32.
